Decompositions of direct products of groups

Authors

  • I. V. Protasov Kyiv Nat. Taras Shevchenko Univ.

Abstract

We propose a new method for the decomposition of direct products of groups into U subsets. By using this method, we prove the following generalization of the Comfort-van Mill theorem: An arbitrary nondiscrete topological Abelian group with a finite number of second-order elements can be decomposed into a countable number of dense subsets.

Published

25.10.1997

Issue

Section

Research articles

How to Cite

Protasov, I. V. “Decompositions of Direct Products of Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 10, Oct. 1997, pp. 1385–1395, https://umj.imath.kiev.ua/index.php/umj/article/view/5136.